# SDR AALA202012179008

- Difficulty date: December 15, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 53,437 hours, 33,537 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON DESCENT BOTH PILOTS SMELLED OILY DIRTY SOCKS.  THE ODOR WAS VERY BAD.  COMPLIED WITH JOB CARD 26L00021001, NO SMELL FOUND, APU REMAINS ON MEL.
